Benylin Cold & Flu Max Strength – 16 Capsules

Benylin
Out of stock
Benylin Cold & Flu Max Strength – 16 Capsules
  • Benylin Cold & Flu Max Strength – 16 Capsules
  • Benylin Cold & Flu Max Strength – 16 Capsules
  • Benylin Cold & Flu Max Strength – 16 Capsules
  • Benylin Cold & Flu Max Strength – 16 Capsules
  • Benylin Cold & Flu Max Strength – 16 Capsules
  • Benylin Cold & Flu Max Strength – 16 Capsules
  • Benylin Cold & Flu Max Strength – 16 Capsules
  • Benylin Cold & Flu Max Strength – 16 Capsules

Benylin Cold & Flu Max Strength – 16 Capsules

Benylin
Out of stock

Benylin Cold & Flu Max Strength – 16 Capsules

Benylin
£4.14
Free delivery
£4.14

Product details

What are Benylin Cold & Flu Max Strength Capsules

Benylin Cold & Flu Max Strength Capsules relieve the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains.

The capsules contain paracetamol, an analgesic and antipyretic to relieve pain and fever; caffeine, a stimulant to help combat the tiredness associated with a cold and to help increase the pain relief; and phenylephrine, a decongestant to relieve nasal congestion. 

How to take Benylin Cold & Flu Max Strength Capsules

  • For oral use only.
  • Swallow whole with water. Do not chew.
  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Children and adolescents: Do not give to children under 16 years.

Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours as required.

  • Leave at least 4 to 6 hours between doses.
  • Do not take more than eight capsules (4 doses) in any 24 hours period.
  • If symptoms persist, talk to your doctor or pharmacist.
  • Do not take for more than 3 days unless advised by your doctor.

What do Benylin Cold & Flu Max Strength Capsules contain

The active ingredients in Benylin Cold & Flu Max Strength Capsules are Paracetamol 500 mg, caffeine 25 mg, and phenylephrine hydrochloride 6.1 mg.

Delivery options

UK Shipping:

Standard Shipping: £2.89
Free Shipping: Available on orders over £40.

Europe Shipping:

Standard Shipping: £9.99

Rest of the World (ROW) Shipping:

Standard Shipping: £19.99

Please note:

  • Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
  • Ensure you select the appropriate shipping option at checkout.
  • Delivery times may vary based on the destination.
  • For more information, see our delivery information or view our returns policy.

Mrs S Varndell

This is the my purchase and I'm pleased to say I am totally satisfied with the professional way I was treated. I would highly recommend.

Example Blocks Image
  • MHRA

    UK registered pharmacy

    The MHRA regulates medicines and medical devices in the UK.

  • MHRA

    GPhC regulated pharmacy

    The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.

  • MHRA

    PCI DSS Compliant

    PCI DSS is an information security standard for organisations that handle credit card payments.

  • MHRA

    ICO registered website

    The UK's independent authority set up to uphold information rights in the public interest.